# SDR 96ZZZX886

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5788D
- Make and model: Piper PA-22
- Aircraft serial: 224464
- Engine: Lyc O320A1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 73413
- Condition: Defective
- Location: Cylinder Nr 2
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND PUSHROD HOLDING VALVE OPEN.  CLEARANCE .000 INCH, CYLINDER NR 2 CLEARANCE .013 INCH SHOULD BE .028 INCH.  SEVEN HOURS SINCE SUDDEN STOPPAGE.
